# SDR ASAA2020072742931

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 51,263 hours, 15,315 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10365
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 42,803 hours, 12,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEAKING PRSOV ON THE NR 1 ENGINE WHILE LEAK CHECKING 5TH STAGE CHECK VALVE.  GROUNDED - YES.  REMOVED AND INSTALLED A NEW LT ENGINE PRSOV IAW AMM 36-11-04-400-801. LEAK CHECKED GOOD.
